# SDR SWAA2021070680911

- Difficulty date: June 7, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N8669B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36655
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Control Panel
- Condition: Faulted
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL OPENING 532PB EDGES ARE NOTCHED FROM PANEL BOLTS / ACCOMPLISHED REPAIR TO FUEL PANEL OPENING 532PB IAW SRM 57-20-01-1A-1 AND SRM 57-20-81-27-1 REPAIR 1.REFERENCE AP37.8.0615 SRM SUPPLEMENT AVIATION PARTNERS BOEING 57-20-01 REPAIR 1.
